Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21080
Title: SOME PROPERTIES OF A STEADY-STATE GEOMAGNETIC TAIL
Authors: COWLEY, SWH
SOUTHWOOD, DJ
First Published: 1-Jan-1980
Publisher: AMER GEOPHYSICAL UNION
Citation: GEOPHYSICAL RESEARCH LETTERS, 1980, 7 (10), pp. 833-836
DOI Link: 10.1029/GL007i010p00833
ISSN: 0094-8276
Links: http://hdl.handle.net/2381/21080
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.